# SDR CA110503009

- Difficulty date: May 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6618202
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT CAME IN WITH DISCREPANCY AUX HYD SYS FAIL MESSAGE IN FLIGHT .  TROUBLESHOOTING ON GROUND REVEALED A BURNED MOTOR ASSEMBLY, THE AREA AROUND THE MOTOR PUMP ASSEMBLY IS AFFECTED .  NO PRESSURE BUILT UP ON AUX HYD SYST WHEN PUMP SELECTED TO AUTO. FOUND PUMP NOT RUNNING WHEN SELECTED ON. PUMP SHOWS SIGNS OF OVERHEATING.
